MathSciNet Relay Station
MathSciNet bibliographic data
MR1384927 60K25 (68M20 90B22)
Vvedenskaya, N. D.; Dobrushin, R. L.; Karpelevich, F. I. A queueing system with a choice of the shorter of two queues—an asymptotic approach. (Russian) Problemy Peredachi Informatsii 32 (1996), no. 1, 20--34; translation in Problems Inform. Transmission 32 (1996), no. 1, 15–27
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement